# SDR 2006FA0001225

- Difficulty date: October 3, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N65647
- Make and model: Cessna 172S
- Aircraft serial: 172S9778
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401H
- Part serial: 85011820
- Condition: Spinning
- Location: Engine
- Part time: 115 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WOULD NOT ENGAGED.
